按条件检索“184”条记录

已选条件: 数据来源: SCOPUS × 出版年: 2010 × 机构: 数学学院 × 文献类型: 期刊论文 ×
导出
  • 排序
  • 显示
1. On the Riesz means of coefficients of mth symmetric power L-functions SCOPUS SCIE

作者:Wang, H.

作者机构:[Wang, H] School of Mathematics, Shandong University, 27 Shanda Nanlu, Jinan, Shandong 250100, China

来源:Lithuanian mathematical journal,LITHUANIAN MATHEMATICAL JOURNAL,2010,Vol.50,Issue.4,474-488

资源类型:期刊论文

WOS:000284160000009

2. ON SOME RESULTS OF HUA IN SHORT INTERVALS SCOPUS SCIE

作者:Lue, G.; Tang, H.

作者机构:[Lue, G.; Tang, H.] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:LITHUANIAN MATHEMATICAL JOURNAL,2010,Vol.50,Issue.1,54-70

WOS被引数:1

资源类型:期刊论文

WOS:000276074900005

3. A power of an entire function sharing one value with its derivative EI SCOPUS SCIE

作者:Ji-Long Zhang;Lian-Zhong Yang

作者机构:[Zhang, J.-L] Beihang University, LMIB, School of Mathematics and Systems Science, Beijing 100191, China;[ Yang, L.-Z] Shandong University, School of Mathematics, Jinan, Shandong 250100, China

来源:Computers & Mathematics with Applications: An International Journal,COMPUTERS & MATHEMATICS WITH APPLICATIONS,2010,Vol.60,Issue.7,2153-2160

WOS被引数:4

资源类型:期刊论文

WOS:000282481700037

4. Theory, method, and application of a numerical simulationinan oil resources basin methods of numerical solutions of aerodynamic problems EI SCOPUS

作者:Yuan, Yi-Rang ;Wang, Wen-Qia ;Han, Yu-Ji

作者机构:[Yuan, Yi-Rang ;Wang, Wen-Qia ] Institute of Mathematics, Shandong University, Jinan 250100, China;[Han, Yu-Ji ] Physical Exploration Institute, Shengli Petroleum Administration, Dongying 257022, China

来源:Special Topics and Reviews in Porous Media,2010,Vol.1,Issue.1,49-66

资源类型:期刊论文

5. HOPE STRUCTURES ON THE HOPE QUIVER Q((g), g) SCOPUS SCIE

作者:HUA-LIN HUANG;Yu YE;QING ZHAO

作者机构:[Huang, H.-L] School of Mathematics, Shandong Universtiy, Jinan 250100, China;[ Ye, Y] Department of Mathematics, University of Science and Technology of China, Hefei 230026, China;[ Zhao, Q] School of Mathematics, Shandong Universtiy, Jinan 250100, China

来源:Pacific journal of mathematics,PACIFIC JOURNAL OF MATHEMATICS,2010,Vol.248,Issue.2,317-334

WOS被引数:3

资源类型:期刊论文

WOS:000285634600005

6. Oscillations of cusp form coefficients over primes EI SCOPUS SCIE

作者:Pi, Q.;Sun, Q.

作者机构:[Pi, Q] Department of Mathematics, Shandong University, Jinan 250100, China;[ Sun, Q] Department of Mathematics, Shandong University, Jinan 250100, China

来源:Acta Applicandae Mathematicae: An International Journal on Applying Mathematics and Mathematical Applications,ACTA APPLICANDAE MATHEMATICAE,2010,Vol.109,Issue.3,1155-1163

WOS被引数:2

资源类型:期刊论文

WOS:000274844900027

7. Maximum principle for partially-observed optimal control of fully-coupled forward-backward stochastic systems SCOPUS SCIE

作者:Shi, J.T.;Wu, Z.

作者机构:[Shi, J.T] School of Mathematics, Shandong University, Jinan 250100, China;[ Wu, Z] School of Mathematics, Shandong University, Jinan 250100, China

来源:Journal of Optimization Theory and Applications,JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS,2010,Vol.145,Issue.3,543-578

WOS被引数:16

资源类型:期刊论文

WOS:000277300800009

8. Acyclic Edge Chromatic Number of Outerplanar Graphs EI SCOPUS SCIE

作者:Hou, JF;Wu, JL;Liu, GZ;Liu, B

作者机构:[Hou, J.-F] School of Mathematics, Shandong University, Jinan 250100, China, Center for Discrete Mathematics, Fuzhou University, Fuzhou 350002, China;[ Wu, J.-L] School of Mathematics, Shandong University, Jinan 250100, China;[ Liu, G.-Z] School of Mathematics, Shandong University, Jinan 250100, China;[ Liu, B] School of Mathematics, Shandong University, Jinan 250100, China

来源:Journal of Graph Theory,JOURNAL OF GRAPH THEORY,2010,Vol.64,Issue.1,22-36

WOS被引数:21

资源类型:期刊论文

WOS:000276974400003

9. Every 3-Connected Claw-Free Z(8)-Free Graph Is Hamiltonian EI SCOPUS SCIE

作者:Lai, HJ;Xiong, LM;Yan, HY;Yan, J

作者机构:[Lai, H.-J] Department of Mathematics, West Virginia University, Morgantown, WV 26506, United States;[ Xiong, L] Department of Mathematics, Beijing Institute of Technology, Beijing 100081, China, Department of Mathematics, Jiangxi Normal University, Uruguay;[ Yan, H] Department of Mathematics, University of Wisconsin-La Crosse, La Crosse, WI 54601, United States;[ Yan, J] School of Mathematics, Shandong University, Jinan 250100, China

来源:Journal of Graph Theory,JOURNAL OF GRAPH THEORY,2010,Vol.64,Issue.1,1-11

WOS被引数:14

资源类型:期刊论文

WOS:000276974400001

10. A DISCONTINUOUS GALERKIN METHOD COMBINED WITH MIXED FINITE ELEMENT FOR SEAWATER INTRUSION PROBLEM EI SCOPUS SCIE

作者:Ximeng LIAN[1];Hongxing RUI[2]

作者机构:[Ximeng LIAN]School of Mathematics, Shandong University, Jinan 250100, China.;[Hongxing RUI]School of Mathematics, Shandong University, Jinan 250100, China.;[] School of Mathematics and Computer Science, Ningxia University, Yinchuan 750021, China

来源:系统科学与复杂性学报:英文版,JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY,2010,Vol.23,Issue.4,830-845

WOS被引数:4

资源类型:期刊论文

WOS:000281705600014

11. Cluster-tilted algebras of type D_n SCOPUS SCIE

作者:Ge, W.;Lv, H.;Zhang, S.

作者机构:[Ge, W] School of Mathematics, Shandong University, Jinan 250100, China;[ Lv, H] School of Mathematics, Shandong University, Jinan 250100, China;[ Zhang, S] School of Mathematics, Shandong University, Jinan 250100, China

来源:Communications in algebra,COMMUNICATIONS IN ALGEBRA,2010,Vol.38,Issue.7,2418-2432

资源类型:期刊论文

WOS:000278857900002

12. A kneser-type theorem for backward doubly stochastic differential equations SCOPUS SCIE

作者:Shi, Y.;Zhu, Q.

作者机构:[Shi, Y] School of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Zhu, Q] School of Statistics and Mathematics, Shandong University of Finance, Jinan, Shandong 250014, China

来源:Discrete and continuous dynamical systems, Series B,DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B,2010,Vol.14,Issue.4,1565-1579

WOS被引数:2

资源类型:期刊论文

WOS:000281809800017

13. Analytical solutions for anomalous transport of volatile pollutants in nonaqueous-phase liquid contaminated soil EI SCOPUS SCIE

作者:Jiang, Xiaoyun; Qi, Haitao

作者机构:[Jiang, Xiaoyun] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Qi, Haitao] Shandong Univ Weihai, Sch Math & Stat, Weihai 264209, Peoples R China.

来源:NONLINEAR DYNAMICS,2010,Vol.62,Issue.4,895-904

WOS被引数:1

资源类型:期刊论文

WOS:000283590100018

14. On the adjacent vertex distinguishing edge colourings of graphs EI SCOPUS SCIE

作者:Liu, Bin; Liu, Guizhen

作者机构:[Liu, Bin; Liu, Guizhen] Shandong Univ, Sch Math & Syst Sci, Jinan 250100, Peoples R China.

来源:INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS,2010,Vol.87,Issue.4,726-732

WOS被引数:2

资源类型:期刊论文

WOS:000275825000002

15. Stationary solutions of SPDEs and infinite horizon BDSDEs with non-Lipschitz coefficients SCOPUS SCIE

作者:Zhang, Qi; Zhao, Huaizhong

作者机构:[Zhang, Qi; Zhao, Huaizhong] Univ Loughborough, Dept Math Sci, Loughborough LE11 3TU, Leics, England.; [Zhang, Qi] Shandong Univ, Sch Math & Syst Sci, Jinan 250100, Peoples R China.

来源:JOURNAL OF DIFFERENTIAL EQUATIONS,2010,Vol.248,Issue.5,953-991

WOS被引数:17

资源类型:期刊论文

WOS:000274921700001

16. On the limit-point case of singular linear Hamiltonian systems SCOPUS SCIE

作者:Huaqing Sun

作者机构:[Sun, H] Department of Mathematics, Shandong University in Weihai, Weihai, Shandong 264209, China

来源:Applicable Analysis,APPLICABLE ANALYSIS,2010,Vol.89,Issue.5,663-675

WOS被引数:4

资源类型:期刊论文

WOS:000277436000002

17. Uniqueness of entire functions and fixed points SCOPUS SCIE

作者:Qi, Xiao-Guang; Yang, Lian-Zhong

作者机构:[Qi, Xiao-Guang; Yang, Lian-Zhong] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:ANNALES POLONICI MATHEMATICI,2010,Vol.97,Issue.1,87-100

WOS被引数:2

资源类型:期刊论文

WOS:000273500600007

18. Square-free integers as ideal norms SCOPUS SCIE

作者:Kanemitsu, Shigeru; Laurincikas, Antanas; Ma, Jing

作者机构:[Ma, Jing] Jilin Univ, Dept Math, Changchun 130012, Peoples R China.; [Ma, Jing] Shandong Univ, Sch Math & Syst Sci, Jinan 250100, Peoples R China.; [Kanemitsu, Shigeru] Kinki Univ, Grad Sch Adv Technol, Fukuoka 8208555, Japan.; [Laurincikas, Antanas] Vilnius State Univ, Dept Math & Informat, LT-03225 Vilnius, Lithuania.

来源:ACTA MATHEMATICA SINICA-ENGLISH SERIES,2010,Vol.26,Issue.4,621-628

WOS被引数:1

资源类型:期刊论文

WOS:000274455100002

19. UNIFIED ANALYSIS OF FINITE VOLUME METHODS FOR THE STOKES EQUATIONS EI SCOPUS SCIE

作者:Cui, Ming; Ye, Xiu

作者机构:[Cui, Ming] Shandong Univ, Sch Math & Syst Sci, Jinan 250100, Peoples R China.; [Ye, Xiu] Univ Arkansas, Dept Math, Little Rock, AR 72204 USA.

来源:SIAM JOURNAL ON NUMERICAL ANALYSIS,2010,Vol.48,Issue.3,824-839

WOS被引数:18

资源类型:期刊论文

WOS:000280772900002

20. Fully implicational methods for approximate reasoning based on interval-valued fuzzy sets EI SCOPUS SCIE

作者:Liu, Huawen

作者机构:[Liu, HW]Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:JOURNAL OF SYSTEMS ENGINEERING AND ELECTRONICS,2010,Vol.21,Issue.2,224-232

WOS被引数:9

资源类型:期刊论文

WOS:000277515800009

共 10 页, 184 条记录

TOP